System Maintenance:
There may be intermittent impact on performance while updates are in progress. We apologize for the inconvenience.
By Topic

An approach to nonlinear feedback control with applications to robotics

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gilbert, E.G. ; Coll. of Eng., Michigan Univ., Ann Arbor, MI, USA ; Ha, In Joong

A control problem involving a mechanical system with generalized coordinates qRm is considered. The error in tracking a desired input ydRp is e=E(q,yd)∈Rm. If E satisfies simple conditions, it leads to a nonlinear control law that assures e(t)→0 as t→∞. The law is robust in that small changes in it do not produce large steady-state errors or loss of stability. In this theory a unified framework is presented for treating a number of problems in the control of mechanical manipulators.

Published in:

Systems, Man and Cybernetics, IEEE Transactions on  (Volume:SMC-14 ,  Issue: 6 )